# SDR DALA2023050303443

- Difficulty date: April 2, 2021
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 67,003 hours, 8,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 GOUGE EXTERNAL SKIN BTW FR 73 TO FR 74 AND BTW STR 30L AND STR 31L AT LOWER FUSELAGE. CORRECTIVE ACTION: CUT OUT DAMAGE, FABRICATED REPAIR PARTS FROM .071 2024 T3 AND INSTALLED REPAIR PARTS DOUBLER AND FILLER REF A330 SRM 53-41-11-300-016. TREATED PRIMED AND PAINTED. PERMANENT REPAIR COMPLETED REF A330 SRM 53-41-11-300-016. (1770962)
